Research Repository

Inequalities of Pompeiu's type for absolutely continuous functions with applications to Ostrowski's inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities of Pompeiu's type for absolutely continuous functions with applications to Ostrowski's inequality. Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis, 30 (1). 43 - 52. ISSN 1786-0091

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Integral inequality; Ostrowski inequalities; Pompeiu's mean inequalities; absolutely continuous function
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 27 Apr 2016 00:23
Last Modified: 20 Aug 2019 04:45
URI: http://vuir.vu.edu.au/id/eprint/30412
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar